# SDR CALA2021120602253

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 71,465 hours, 30,372 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: D5461039400100
- Condition: Cracked
- Location: #1 Eng T-R To Py
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 #1 ENG INBOARD T-R TO PYLON FLEX SEAL SEGMENT ((SECOND FROM AFT)) CRACKED AND MISSING -- SEE PHOTO AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS. REF ECRA 5450-02357 REV-B FIG 3 ITEM 110 CRACKED AND MISSING. PERFORMED INTERIM REPAIR PER PART 1D (CATEGORY "C" REPAIR), ISSUE DIP TO PERFORM GV INSP PER PART 2A ONCE EVERY FLIGHT CYCLE REF:ECRA5450-02357REV-B PART 1D ACCOMPLISH VISUAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 2A ONCE EVERY FLIGHT CYCLE AND ACCOMPLISH PERMENENT REPAIR PER PART 3 WITHIN 50 FLIFGT HOURS PHOTO ADDED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
